Skip to main content

Invariant size-frequency distributions along a latitudinal gradient in marine bivalves

Dates

Publication Year
2000
Publication Date
2000-11-21

Citation

K Roy, D Jablonski, and KK Martien, Invariant size-frequency distributions along a latitudinal gradient in marine bivalves: Proceedings of the National Academy of Sciences, USA [Proc. Natl. Acad. Sci. USA], vol. 97, no. 24, pp. 13150-13155, 21 Nov 2000.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_88237.xml 2.18 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 88237
ISSN CSA 0027-8424
Accession Number CSA 4800735

Citation Extension

journalProceedings of the National Academy of Sciences, USA [Proc. Natl. Acad. Sci. USA], vol. 97, no. 24, pp. 13150-13155, 21 Nov 2000
languageEnglish
citationTypeJournal Article

Item Actions

View Item as ...

Save Item as ...

View Item...